| Model Number |
DAT015 |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
Blurred Vision (2137)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
An ophthalmic surgeon reported that following an intraocular lens implant procedure, the patient experienced left eye vision was not clear.Hence lens was explanted in secondary procedure.Additional information was received stating clinical reason for explant was malfunction of implant.Lens was replaced with monofocal lens.